# SDR J7SA2024070100406

- Difficulty date: June 6, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N346FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500090
- Aircraft time: 11,145 hours, 7,508 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4629001017
- Part serial: 1999
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED FLAP FAIL, SWPS FAULT, PTRIM BKP FAIL, AND SPOILER FAULT ON POWER UP AND PERFORMED TWO UNSUCCESSFUL RESETS. REPLACED # 1 FCE IAW PH300 AMM 27-03-01. RIGGED AND OPS TESTED WITH NO DEFECTS FOUND.
